A weird side effect

Im on amitriptyline and I noticed last year when I was on it for a few months my skin went very spotty like acne at the time I never put two and two together and kept buying face washes etc and it wasnt going away no matter what I did.
When I went off my skin went great again and still I didnt notice! So anyway fast forward Im back on it and yep the acne issue has come back ! Im really peed about it as Im 24 I dont want spotty teenage skin why is it doing this?
I have very dry eyes and mouth too which I dont mind and Im reluctant to come off the drug it helps me , has anyone else had this off medication? Im not one of those people who look for side effects so I know thats the cause its too coincidental :?

dry mouth is a v common side effect - not sure about the others though

I am on 20mg of Nortriptyline and I have noticed that I get blotchy red areas on my face. If I get hot my whole face will flush bright red. More disturbing is that when I exercise I get very overheated and I barely sweat. My doctor said that these side effects should pass with time.